Aug 18, 2008
I've was diagnosed with HIV about a year and a half ago. Recently I've been experiencing a rash on either side of my scrotum. First I thought that it might be herpes and/or shingles but after reading a lot of information it doesn't seem to add up. What else could it be? Just an allergic reaction to something topical? I know that the skin tends to be more sensitive with HIV+ individuals, and I'm experiencing some (very minimal) itching/irritation in other areas (back, folds of elbows) but there haven't been any bumps or anything surfacing. This has happened twice and the was more severe the 2nd time. Please help. Thanks in advance.
| Response from Dr. Henry
Psoriasis, fungal skin infections, folliculitis and other conditions can cause symptoms as you describe. It would rarely be direclty due to any HIV medication. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.